# SDR FDEA201306201358

- Difficulty date: June 20, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 42,589 hours, 22,891 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Web
- Part number: A57110431200
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT INSPECTION OF CENTER WING BOX, CENTER SPAR AT CUTOUT DOUBLER RUNOUT L/H AT   FR. 44, CRACK FOUND AT R/H LOWER HOLE 4 , INDICATION 25 PERCENT FSH 10MM FROM AFT FACE AT APPROXIMATE VERTICAL POSITION.  REPAIRED OUT IAW EA 6-5710-167465.
